# SDR N3XR20200727002

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: General aviation
- Aircraft: N309ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N211
- Aircraft time: 2,508 hours
- Engine: Austro E4
- Engine time: 787 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: E4A30000000
- Part serial: 1904040200610
- Condition: Low Pressure
- Location: Fuel System
- Part time: 142 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN UP THE RIGHT ENGINE WOULD NOT ADVANCE PAST 80% AND MX NOTED ECU CODE. REPLACED THE RT. HIGH PRESSURE PUMP.
